On the Continuous-Time Complementarity Problem


  • Moisés Rodrigues Cirilo do Monte
  • Valeriano Antunes de Oliveira




Complementarity, Variational Inequality, Continuous-time.


This work deals with solving continuous-time nonlinear complementarity problems using the variational inequality problem. A relation is set up so that a stationary point of an unconstrained continuous-time programming problem is a solution for the continuous-time complementarity problem.


Não há dados estatísticos.

Biografia do Autor

Moisés Rodrigues Cirilo do Monte

Universidade Federal de Uberlândia (UFU), Instituto de Ciências Exatas e Naturais do Pontal, Câmpus
de Ituiutaba, MG

Valeriano Antunes de Oliveira

Universidade Estadual Paulista (Unesp), Instituto de Biociências, Letras e Ciências Exatas, Departamento
de Matemática, Câmpus de São José do Rio Preto, SP


E. P. Bodo and M. A. Hanson. “A Class of continuous nonlinear complementarity problems”. In: Journal of Optimization Theory and Applications 24 (1978), pp. 243–262. doi: 10.1007/BF00933280.

R. W. Cottle. “Nonlinear programs with positively bounded Jacobians”. In: SIAM Journal on Applied Mathematics 14 (1966), pp. 147–158. doi: 10.1137/0114012.

W. S. Dorn. “Self-dual quadratic programs”. In: Journal of the Society for Industrial and Applied Mathematics 9 (1961), pp. 51–54. doi: 10.1137/0109006.

P. Du Val. “The unloading problem for plane curves”. In: American Journal of Mathematics 62 (1940), pp. 307–311. doi: 10.2307/2371454.

A. Fischer. “A special Newton-type optimization method”. In: Optimization 24 (1992), pp. 269–284. doi: 10.1080/02331939208843795.

G. Isac. Complementarity problems. Springer, 2006.

S. Karamardian. “The nonlinear complementarity problem with applications Part 1”. In: Journal of Optimization Theory and Applications 4 (1969), pp. 87–98. doi: 10.1007/ BF00927414.

C. E. Lemke. “Bimatrix equilibrium points and mathematical programming”. In: Management science 11 (1965), pp. 681–689. doi: 10.1287/mnsc.11.7.681.

M. R. C. do Monte and V. A. de Oliveira. “A full rank condition for continuous-time optimization problems with equality and inequality constraints”. In: Trends in Computational and Applied Mathematics 20 (2019), pp. 15–35. doi: 10.5540/tema.2019.020.01.015.

G. J. Zalmai. “Generalized sufficiency criteria in continuous-time programming with application to a class of variational-type inequalities”. In: Journal of Mathematical Analysis and Applications 153 (1990), pp. 331–355. doi: 10.1016/0022-247X(90)90217-4






Trabalhos Completos